# SDR USAABB98059

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 16J081
- Condition: Ruptured
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

PIT - FLT 8876 - CLIMBING OUT OF PIT, CREW RECEIVED THE EICAS MESSAGE 'L ENG OVHT'.  CREW REDUCED POWER AND THE MESSAGE EXTINGUISHED.  THE MESSAGE REAPPEARED WITH POWER APPLICATION.  THE BLEED SYSTEM HAD NO EFFECT ON THE MESSAGE.  CREW REDUCED LEFT ENGINE POWER TO IDLE.  FLIGHT RETURNED TO PIT, AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED A BLOWN HIGH PRESSURE DUCT (HP6).  (X)
